# SDR SWAA2025031498524

- Difficulty date: February 23, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,405 hours, 36,819 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD PLATE AT COCKPIT 2025-112784 <[01]. REPLACED THRESHOLD PLATE AT COCKPIT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9.; [02] REPLACED THRESHOLD PLATE AT COCKPIT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9.
